# SDR DALA2024122612008

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,386 hours, 29,853 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6709 ENTRY DOORS LIGHT NOT ILLUMINATING WHEN 2L DOOR IS OPENED. LIGHTS WERE CHECKED-BULBS ARE WORKING. CORRECTIVE ACTION: REMOVED AND CLEANED DEBRIS FROM SENSOR PLATE AND SPRING AND PERFORMED ADJUSTMENT/TEST PER B757 AMM 52-71. OPS CHK GOOD. (6676144)
